EconPapers    
Economics at your fingertips  
 

Finite Difference Approximation of a Hyperbolic Transmission Problem

Boško S. Jovanović ()
Additional contact information
Boško S. Jovanović: University of Belgrade

A chapter in Approximation and Computation, 2010, pp 327-337 from Springer

Abstract: Abstract In this paper we investigate an initial boundary value problem for a one-dimensional hyperbolic equation in two disjoint intervals. A finite difference scheme approximating this initial boundary value problem is proposed and analyzed. An estimate of the convergence rate is obtained.

Keywords: Weak Solution; Difference Scheme; Initial Boundary; Finite Difference Scheme; Disjoint Interval (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_21

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_21

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_21